It took me about 4-5 weeks to feel actual improvements and less side effect/weirdness. I was told that it could take up to 8 weeks-- which I know, stinks to hear that it might take that long in your most desperate/vulnerable state.
We have to give things time to work their way in. We can't just take something, feel nothing after 2 weeks and give up. Stick with it for some time. If it's been a couple weeks and you're not feeling well, maybe move on to another medication with your doc's advising.
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Oct 2014 • 1 answer
Posted 31 Jan 2015 • 2 answers
Posted 13 Jan 2016 • 3 answers
Posted 7 Aug 2016 • 2 answers
Posted 9 Oct 2016 • 2 answers